# SDR SWAA2017042513348

- Difficulty date: April 17, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 68,129 hours, 54,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C280600
- Condition: Inoperative
- Location: Row 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE MOUNTED EMERGENCY LIGHT INOPERATIVE AT ROW 24.  R & R LIGHT HOUSING PER AMM.
